# SDR CA070715001

- Difficulty date: July 14, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Lkheed 188C
- Aircraft time: 59,973 hours
- Engine: Allsn 501D13
- Propeller: Allsn A6441FN606
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Fitting
- Condition: Leaking
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE CREW NOTICED A LOSS OF OIL QUANTITY ON THE NR 3 ENGINE. THIS LOSS WAS FOLLOWED BY A FLUCTUATION IN THE REDUCTION GEARBOX PRESSURE. THE ENGINE WAS SHUTDOWN PRIOR TO LANDING. IT WAS DETERMININED THAT A FITTING ON THE TURBINE SECTION WAS LEAKING. THERE WAS 3-4 GALLONS OF OIL REMAINING IN THE RESEVOIR, THE AIRCRAFT WAS FERRIED FOR AN ENGINE CHANGE. (TC NR 20070715001)
